VOL. 18 · NO. 1 | 2014
Gülcan Kekeç
Taiwanese J. Math. 18 (1), 1-26, (2014) DOI: 10.11650/tjm.18.2014.2285 Open Access
KEYWORDS: Mahler's classification of the complex numbers and of the $p-$adic numbers, Mahler's $U-$number, Mahler's $p-$adic $U-$number, lacunary power series, transcendence measure, 11J82, 11J61
Zhang Jie
Taiwanese J. Math. 18 (1), 27-37, (2014) DOI: 10.11650/tjm.18.2014.2747 Open Access
KEYWORDS: uniqueness, difference equation, order, 30D35, 34M10
Jacek Dziok
Taiwanese J. Math. 18 (1), 39-51, (2014) DOI: 10.11650/tjm.18.2014.2986 Open Access
KEYWORDS: analytic functions, Bounded variation, bounded boundary rotation, strongly starlike functions, 30C45, 30C50, 30C55
Dong-Soo Kim, Young Ho Kim, Sun Mi Jung
Taiwanese J. Math. 18 (1), 53-76, (2014) DOI: 10.11650/tjm.18.2014.3226 Open Access
KEYWORDS: gauss map, ruled submanifold, degenerate ruling, non-degenerate ruling, Grassmannian manifold, $G$-kind ruled submanifold, 53A04, 53A05, 53A07
Honglian You, Rong Yuan
Taiwanese J. Math. 18 (1), 77-92, (2014) DOI: 10.11650/tjm.18.2014.2777 Open Access
KEYWORDS: attractor, integrated semigroup, Stochastic partial differential equations, 34D45, 47D62, 35R60
Tianran Chen, Tsung-Lin Lee, Tien-Yien Li
Taiwanese J. Math. 18 (1), 93-114, (2014) DOI: 10.11650/tjm.18.2014.3276 Open Access
KEYWORDS: mixed volume, polyhedral homotopy, parallel computing, multi-core, cluster, 52A39, 65H10, 65H20, 90C05
Pratulananda Das, Ekrem Savas
Taiwanese J. Math. 18 (1), 115-126, (2014) DOI: 10.11650/tjm.18.2014.3157 Open Access
KEYWORDS: ideal, filter‎, $I$-statistical convergence, $I$-statistical pre-Cauchy condition, $I$-natural density, $I$-limit inferior, 40A05, 40D25
Feng Liu, Huoxiong Wu
Taiwanese J. Math. 18 (1), 127-146, (2014) DOI: 10.11650/tjm.18.2014.3147 Open Access
KEYWORDS: singular integrals, rough kernels, Triebel-Lizorkin spaces, Besov spaces, vector-valued norm inequalities, compound submanifolds, 42B20, 42B25
Takeshi Iida
Taiwanese J. Math. 18 (1), 147-185, (2014) DOI: 10.11650/tjm.18.2014.3208 Open Access
KEYWORDS: multilinear fractional integral operators, Morrey spaces, weights‎, homogeneous kernels, 26A33, 42B25
Karel Pastor
Taiwanese J. Math. 18 (1), 187-197, (2014) DOI: 10.11650/tjm.18.2014.2605 Open Access
KEYWORDS: $\ell$-stable function, $C^{1,1}$-function, Asplund space, Radon-Nikodým property, 49K10, 26B05
Falleh R. Al-Solamy, Bang-Yen Chen, Sharief Deshmukh
Taiwanese J. Math. 18 (1), 199-217, (2014) DOI: 10.11650/tjm.18.2014.3241 Open Access
KEYWORDS: anti-holomorphic submanifolds, $CR$ submanifolds, real hypersurface, optimal inequality, CR $\delta$-invariant, 53C40, 53C55
G. A. Afrouzi, M. Mirzapour
Taiwanese J. Math. 18 (1), 219-236, (2014) DOI: 10.11650/tjm.18.2014.2596 Open Access
KEYWORDS: anisotropic Sobolev spaces, ‎variable exponent, Mountain pass theorem, Fountain Theorem, dual Fountain theorem, 35J62, 35J70, 46E35
Tadeusz Antczak
Taiwanese J. Math. 18 (1), 237-255, (2014) DOI: 10.11650/tjm.18.2014.3048 Open Access
KEYWORDS: $\left( \Phi, \rho \right)$-monotonicity, $\left( \Phi, \rho \right)$-pseudo-monotonicity, $\left( \Phi, \rho \right)$-quasi-monotonicity, $\left( \Phi, \rho \right)$-invexity, $\left( \Phi, \rho \right)$-pseudo-invexity, $\left( \Phi, \rho \right)$-quasi-invexity, 90C26, 90C30
Hung-Yuan Chen, Kun-Shan Liu, Muzibur Rahman Mozumder
Taiwanese J. Math. 18 (1), 257-264, (2014) DOI: 10.11650/tjm.18.2014.2476 Open Access
KEYWORDS: Prime ring, additive map, involution, derivation‎, functional identity, zero products, 16N60, 16R60, 16W10, 16W25
Wun-Seng Chou, Tian-Xiao He, Peter Shiue
Taiwanese J. Math. 18 (1), 265-275, (2014) DOI: 10.11650/tjm.18.2014.2295 Open Access
KEYWORDS: congruence, Catalan number, generalized Catalan number, integer partition, 05A15, 05A17, 05A19, 11P81, 11P83
Mohammad Ardalani
Taiwanese J. Math. 18 (1), 277-283, (2014) DOI: 10.11650/tjm.18.2014.3405 Open Access
KEYWORDS: Composition operator, Holomorphic functions, weighted spaces, upper half-plane, ‎46E15, 47B33
Li Zhang, Ze-Hua Zhou
Taiwanese J. Math. 18 (1), 285-304, (2014) DOI: 10.11650/tjm.18.2014.3398 Open Access
KEYWORDS: differences, topological structure, Composition operators, $F(p,q,s)$ space, $\mathcal{B}_\mu$ space, 47B38, 32A37, 32H02, 47G10, 47B33
Guang-Hui Cheng
Taiwanese J. Math. 18 (1), 305-312, (2014) DOI: 10.11650/tjm.18.2014.2594 Open Access
KEYWORDS: Hadamard product, Fan product, spectral radius, Nonnegative matrix, minimum eigenvalue, $M$-matrix, 15A18‎, 15A42
Xunxiang Guo
Taiwanese J. Math. 18 (1), 313-328, (2014) DOI: 10.11650/tjm.18.2014.3264 Open Access
KEYWORDS: $g$-frame, parameterization, $g$-basis, $g$-Riesz basis, operator, 47B35
Qiang Wu, Xiaoxia Tian
Taiwanese J. Math. 18 (1), 329-336, (2014) DOI: 10.11650/tjm.18.2014.3160 Open Access
KEYWORDS: Algebraic integer, the absolute length, explicit auxiliary function, integer transfinite diameter, 11C08, 11R06, 11Y40
Back to Top